# SDR DL757011662

- Difficulty date: October 13, 2001
- Submitted: November 29, 2001
- Operation: Air carrier
- Aircraft: N648DL
- Make and model: Boeing 757232
- Aircraft serial: 24372
- Aircraft time: 42,762 hours, 21,517 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Light
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

ON APPROACH, PLACED GEAR HANDLE DOWN, DID NOT GET LEFT GEAR SAFE LIGHT.  LIGHT TESTED GOOD.  RAN GEAR LIGHT DISAGREEMENT CHECKLIST.  IT FELT AS IF THE LEFT MAIN GEAR CAME DOWN AT THAT TIME, BUT NO GREEN LIGHT AND WOULD NOT TEST.  COULD NOT RELAMP EASILY.  REPLACED GREEN DOWN LIGHT ASSEMBLY.  LUBED LT AND RT MAIN GEARS.  PERFORMED GEAR SWING PER MM.  OPS CHECK NORMAL.
